Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Had nose bleeds. Had cauterization, packing to stop. Blood thinning caused by aspirin therapy, ibuprofen?

YES, I JUST RECENTLY STARTED HAVING NOSE BLEEDS - HAD TROUBLE GETTING THEM TO STOP - HAD TO HAVE NOSE CAUTERIZED AND PACKED LAST WEEK - I WAS TAKING ASPIRIN THERAPY 81 MG, AND LOVAZA FISH OIL 3 TIMES A DAY - AND SOME IBUPROFEN - THINK THAT IS WHAT THINNED MY BLOOD??? CAN I BEGIN DRINKING MY DAILEY GLASS OF WINE NOW??? HAS BEEN 1 WEEK SINCE NOSE WAS CAUTERIZED AND PACKED. RL ROCKETT
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
ENT Specialist 's  Response
Hello

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding nose bleeding due to anticoagulation effcet of aspirin and ibuprofen. Cautrization over bleeding sites had been done.

Here I would like to tell you this is a common side effect of the aspirin and ibuprofen. To prevent this you are advice for these investigations from time to time-

(1) Platelet count, B.T., C.T.

(2) Prothrombin time.

(3) S.G.P.T.

Since your bleeders had been cautrized and one week time had been passed, therefore prognosis in your case is seems to be excillent. As far as prohibition for wine is concerned you should consult your doctor because this can be decided on the reports of renal profile, Liver profile and your general condition of examination.

Regards.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor